Alert archive / Maine / Hurricane Force Wind Warnings in 2017
Hurricane Force Wind Warning 1, NWS Gray, ME
NWS Gray, ME issued this hurricane force wind warning at Oct 29, 2017, 1:14 PM EDT. It took effect at Oct 30, 2017, 2:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2017, 1:14 PM EDT (17:14 UTC)
- In effect from
- Oct 30, 2017, 2:00 AM EDT
- Expired
- Oct 30, 2017, 7:26 AM EDT
- In force
- 5 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
137 WHUS71 KGYX 291714 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 114 PM EDT SUN OCT 29 2017 ...SIGNIFICANT COASTAL STORM TO BRING HURRICANE FORCE WIND GUSTS TO THE COASTAL WATERS... .STRONG LOW PRESSURE WILL MOVE NORTH THROUGH THE NORTHEAST TONIGHT AND BRING AT LEAST A COUPLE PERIODS OF STRONG WINDS TO THE COASTAL WATERS. THE FORECAST SUGGESTS THAT A BRIEF PERIOD OF WIND GUSTS IN EXCESS OF 64 KNOTS IS POSSIBLE FOR A COUPLE HOURS LATE TONIGHT INTO EARLY MONDAY OUTSIDE OF THE BAYS. STORM FORCE WINDS WILL BEGIN AROUND MIDNIGHT AND CONTINUE THROUGH ALL OF MONDAY MORNING. ANZ154-300900- /O.UPG.KGYX.SR.W.0001.171030T0300Z-171030T1600Z/ /O.NEW.KGYX.HF.W.0001.171030T0600Z-171030T1200Z/ COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 114 PM EDT SUN OCT 29 2017 ...HURRICANE FORCE WIND WARNING IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A HURRICANE FORCE WIND WARNING, WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. THE STORM WARNING IS NO LONGER IN EFFECT. * WINDS...SOUTHEAST 35 TO 45 KT WITH GUSTS UP TO 65 KT. * SEAS...21 TO 26 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HURRICANE FORCE WIND WARNING MEANS WINDS OF 64 KNOTS OR GREATER ARE IMMINENT OR OCCURING. ALL VESSELS SHOULD REMAIN IN PORT...OR TAKE SHELTER AS SOON AS POSSIBLE...UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ150-152-300900- /O.UPG.KGYX.HF.A.0001.171030T0800Z-171030T1600Z/ /O.NEW.KGYX.HF.W.0001.171030T0600Z-171030T1200Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- 114 PM EDT SUN OCT 29 2017 ...HURRICANE FORCE WIND WARNING IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A HURRICANE FORCE WIND WARNING, WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. THE HURRICANE FORCE WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHEAST 40 TO 50 KT WITH GUSTS UP TO 65 KT. * SEAS...21 TO 26 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HURRICANE FORCE WIND WARNING MEANS WINDS OF 64 KNOTS OR GREATER ARE IMMINENT OR OCCURING. ALL VESSELS SHOULD REMAIN IN PORT...OR TAKE SHELTER AS SOON AS POSSIBLE...UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ151-300900- /O.EXA.KGYX.SR.W.0001.171030T0300Z-171030T1600Z/ /O.UPG.KGYX.HF.A.0001.171030T0800Z-171030T1600Z/ PENOBSCOT BAY- 114 PM EDT SUN OCT 29 2017 ...STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO NOON EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING, WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO NOON EDT MONDAY. THE HURRICANE FORCE WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHEAST 35 TO 45 KT WITH GUSTS UP TO 55 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ153-300900- /O.CON.KGYX.SR.W.0001.171030T0300Z-171030T1600Z/ CASCO BAY- 114 PM EDT SUN OCT 29 2017 ...STORM WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO NOON EDT MONDAY... * WINDS...SOUTHEAST 25 TO 35 KT WITH GUSTS UP TO 55 KT. * SEAS...9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
3 follow-up statements
339 WHUS71 KGYX 292015 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 415 PM EDT SUN OCT 29 2017 ...SIGNIFICANT COASTAL STORM TO BRING HURRICANE FORCE WIND GUSTS TO THE COASTAL WATERS... .STRONG LOW PRESSURE WILL MOVE NORTH THROUGH THE NORTHEAST TONIGHT AND BRING AT LEAST A COUPLE PERIODS OF STRONG WINDS TO THE COASTAL WATERS. THE FORECAST SUGGESTS THAT A BRIEF PERIOD OF WIND GUSTS IN EXCESS OF 64 KNOTS IS POSSIBLE FOR A COUPLE HOURS LATE TONIGHT INTO EARLY MONDAY OUTSIDE OF THE BAYS. STORM FORCE WINDS WILL BEGIN AROUND MIDNIGHT AND CONTINUE THROUGH ALL OF MONDAY MORNING. ANZ150-152-154-301015- /O.CON.KGYX.HF.W.0001.171030T0600Z-171030T1200Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 415 PM EDT SUN OCT 29 2017 ...HURRICANE FORCE WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... * WINDS...SOUTHEAST 30 TO 40 KT WITH GUSTS UP TO 65 KT. * SEAS...20 TO 25 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HURRICANE FORCE WIND WARNING MEANS WINDS OF 64 KNOTS OR GREATER ARE IMMINENT OR OCCURING. ALL VESSELS SHOULD REMAIN IN PORT...OR TAKE SHELTER AS SOON AS POSSIBLE...UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ151-153-301015- /O.CON.KGYX.SR.W.0001.171030T0300Z-171030T1600Z/ PENOBSCOT BAY-CASCO BAY- 415 PM EDT SUN OCT 29 2017 ...STORM WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO NOON EDT MONDAY... * WINDS...SOUTHEAST 35 TO 45 KT WITH GUSTS UP TO 55 KT. * SEAS...6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
347 WHUS71 KGYX 300718 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 318 AM EDT MON OCT 30 2017 ...SIGNIFICANT COASTAL STORM TO BRING HURRICANE FORCE WIND GUSTS TO THE COASTAL WATERS... .STRONG LOW PRESSURE WILL MOVE NORTH THROUGH THE NORTHEAST EARLY THIS MORNING AND BRING VERY STRONG WINDS TO THE COASTAL WATERS. A BRIEF PERIOD OF WIND GUSTS IN EXCESS OF 64 KNOTS IS EXPECTED FOR A COUPLE HOURS EARLY THIS MORNING OUTSIDE OF THE BAYS. STORM FORCE WINDS WILL CONTINUE THROUGH THIS MORNING. ANZ150-152-154-301200- /O.CON.KGYX.HF.W.0001.000000T0000Z-171030T1200Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 318 AM EDT MON OCT 30 2017 ...HURRICANE FORCE WIND WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WINDS...SOUTHEAST 40 TO 50 KT WITH GUSTS UP TO 65 KT. * SEAS...20 TO 25 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HURRICANE FORCE WIND WARNING MEANS WINDS OF 64 KNOTS OR GREATER ARE IMMINENT OR OCCURING. ALL VESSELS SHOULD REMAIN IN PORT...OR TAKE SHELTER AS SOON AS POSSIBLE...UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ151-153-301600- /O.CON.KGYX.SR.W.0001.000000T0000Z-171030T1600Z/ PENOBSCOT BAY-CASCO BAY- 318 AM EDT MON OCT 30 2017 ...STORM WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...SOUTHEAST 35 TO 45 KT WITH GUSTS UP TO 60 KT. * SEAS...6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
371 WHUS71 KGYX 301126 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 726 AM EDT MON OCT 30 2017 ...SIGNIFICANT COASTAL STORM TO BRING HURRICANE FORCE WIND GUSTS TO THE COASTAL WATERS... .STRONG LOW PRESSURE WILL MOVE NORTH THROUGH THE NORTHEAST EARLY THIS MORNING AND BRING VERY STRONG WINDS TO THE COASTAL WATERS. A BRIEF PERIOD OF WIND GUSTS IN EXCESS OF 64 KNOTS IS EXPECTED FOR A COUPLE HOURS EARLY THIS MORNING OUTSIDE OF THE BAYS. STORM FORCE WINDS WILL CONTINUE THROUGH THIS MORNING. ANZ150-152-154-302100- /O.CAN.KGYX.HF.W.0001.000000T0000Z-171030T1200Z/ /O.EXB.KGYX.SR.W.0001.171030T1200Z-171030T2100Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 726 AM EDT MON OCT 30 2017 ...STORM WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...HURRICANE FORCE WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING, WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE HURRICANE FORCE WIND WARNING HAS BEEN CANCELLED. * WINDS...SOUTH 35 TO 45 KT WITH GUSTS UP TO 65 KT. * SEAS...20 TO 26 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ151-153-301600- /O.CON.KGYX.SR.W.0001.000000T0000Z-171030T1600Z/ PENOBSCOT BAY-CASCO BAY- 726 AM EDT MON OCT 30 2017 ...STORM WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...SOUTHEAST 35 TO 45 KT WITH GUSTS UP TO 60 KT. * SEAS...6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
What forecasters said that day
The local office's own words before this hurricane force wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this hurricane force wind warning went out at Oct 29, 10:02 AM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Oct 29, 10:02 AM EDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1002 AM EDT Sun Oct 29 2017
.SYNOPSIS...
Warm, moist air will continue to be transported northward on a
southerly wind today as a frontal system moves toward New
England from the west. Low pressure will rapidly intensify off
the mid Atlantic coast later today and track northward along
this front into New England tonight. The low will strengthen as
it moves north, bringing a period of heavy rain and very strong
winds. A cold front pushes through early Monday as the low
exits to the north, ushering in colder air on a gusty west wind.
High pressure builds in from the west through the middle of
next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
955 AM...Some minor changes today in then run up to the main
event to, but no changes to the storm forecast for tonight.
Adjusted pops a little based on current conds and latest
mesoscale with precip across NH and the ME more sct through this
afternoon. Also, slowed the increase in winds a bit through
today, and then they will rapidly amp up after sunset as the
sfc low begins to deepen. Temps will rise into the 60-65 range
this afternoon, with only a very small drop in temps around
sunset.
Update...A bit of a moisture boundary is lifting N thru the
forecast area at this hour. This is providing a focus for some
showers in the WAA flow. Guidance gradually lifts this Nwd thru
the morning...eventually hanging up in the mtns. I have adjusted
PoP to both increase and shift this N over the next several
hours. Otherwise no major changes.
Previous discussion...Not going to go into too much detail thru
the late afternoon...as the real story is tonight into Mon.
Onshore flow will continue to increase thru the day. Showers
will also become increasingly likely. The best chance for rain
today will be the higher terrain upslope areas...as well as SWrn
NH. Since clouds will be somewhat thinner over central ME...I
did allow for some relatively warmer temps there.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
***Significant coastal storm to affect the area***
A strong PV anomaly will help to induce rapid cyclogenesis along
a slow moving frontal boundary today into tonight. A strong SE
LLJ is forecast to develop to the E of this low pressure this
evening. H9 winds around 75 kts...and H8 winds approaching 100
kts...will lift NE up the coast thru the late evening. Ensemble
guidance has this in the 4 standard deviation range...or a
typical return period of 25 years or more. The primary threat
from this strong LLJ is the wind. While there is likely to be at
least some temp inversion...there is a lot of wind in the lower
atmosphere and a good portion of it should be able to mix down.
One possible mechanism is as the primary low pressure and dry
slot lift N...convection along the front will help mix down
strong winds aloft. Rapid deepening of the low itself may also
allow gravity waves to mix down some of this wind. Also warmer
temps...especially S and E...may keep the boundary layer mixed
enough to tap the lowest part of the LLJ. Finally...on the NW
slopes of the White Mtns downsloping winds will help to
transport the higher momentum air down into the valleys as the
inversion is forecast to sit very close to ridge top level. I
have high wind warnings in effect for the coast and adjacent
interior zones where the most likely gusts in excess of 50 kts
will be...in addition to the NW downslope zones of Grafton and
Coos Counties.
A second area of concern for wind develops Mon morning into mid
morning. As the low pressure ingests the remnants of
Philippe...some of the convection associated may help bring near
hurricane force gusts for a time for the Midcoast. This is a
much more uncertain forecast however.
Finally...when winds turn Wly and CAA begins...mixing depths
increase quickly and widespread gusty winds are expected. This
looks like a widespread wind advisory situation...but given the
concern for SE winds tonight...I will allow later shifts to
handle those headlines to avoid confusion. Model guidance does
show a core of strong H8 winds traversing Srn NH Mon
afternoon...and it is not out of the realm of possibility that
a few 50 kt gusts occur in the CAA too.
The strong LLJ will also force a significant amount of precip.
PWATs approaching 1.25 to 1.5 inches will support plenty of
rain...despite this being a relatively fast mover. The primary
area of concern will be the SE upslope zones of the mtns. Here
hi-res guidance is showing the potential for another 4 to 5
inches in localized areas. Otherwise...a widespread 1.5 to 2.5
inches is possible for the forecast area. The lowest amounts are
expected to be NW of the mtns...where significant shadowing
should occur. I have left the flash flood watch in place as
is...as rainfall rate may still lead to urban and small stream
flooding in addition to smaller rivers reaching flood stage.
Lastly...high tides are on the lower side...8.5 ft at PWM...and
so coastal flooding is not anticipated. Current surge guidance
is suggesting around 2 ft possible...which would still keep us
below flood stage. That being said...significant wave action
will likely lead to some beach erosion during the times of high
tide...especially Mon morning.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
A broad cooler and dry westerly flow at the surface and aloft moves
across the region for Mon night and Tuesday. High pressure
becomes centered over the region by Wed with dry and near
seasonal temps. On Wed night and Thu a fast moving short wave
moving along the WSW flow aloft will drive a warm front
northward through the region by thu night bringing some light
showers or rain across the area. On Friday a cold frontal
passage moves through the region with colder/drier Canadian air
mass to move in for the weekend.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
Short Term...Conditions will begin deteriorating today as
onshore flow strengthens. Model guidance keeps IFR CIGs at bay
until this evening. I suspect deep tropical moisture will bring
at least an IFR deck of marine stratus for tonight into Mon. In
addition...+RA will bring VSBYs to IFR at times. Generally
between 00z and 12z tonight I expect significant LLWS at all
terminals. Additionally coastal terminals...including
PWM...RKD...and hilltop AUG...will likely see surface gusts
near 50 kts at times. CIGs will lift Mon except for HIE...but
winds remain gusty at all terminals with gusts in excess of 30
kts likely.
Long Term...VFR conditions through Wed. A gusty west wind
will continue through Tuesday. The next system may begin
bringing IFR conditions and some rain as early as Wednesday
night. MVFR to IFR conditions Thursday in rain as a warm front
moves through the region.
&&
.MARINE...
Short Term...A significant storm is on the way for the coastal
waters. Strong SE flow developing this evening will likely bring
widespread high end storm force gusts. Seas are expected to
build in excess of 25 ft outside of the bays. I am also watching
another small window...roughly 09z to 15z Mon for potential
hurricane force wind gusts on the waters N of PWM. As the low
pressure ingests what is left of Philippe we may see a burst of
winds with gusts to near 70 kts. I have converted the storm
watch to a hurricane force wind watch for the most at risk
marine zones. By Mon afternoon the strongest winds will be
diminishing...but flow shifting to Wly will remain very gusty.
Gales will be likely into the evening.
Long Term...West southwesterly winds behind the front will
likely remain near gale force through Monday night while slowly
diminishing. Winds may not fall below 25 KT until Tuesday night.
Wave heights will be slow to fall as well. High pressure settles
over the region Wed with light winds and then moves off the
coast Thu setting up a return southerly flow.
&&
.HYDROLOGY...
QPF forecast remains largely unchanged. This will be a more
progressive system...but still has the potential to bring 3 or
more inches of rain. The most favorable area for high rainfall
amounts will be in the SE upslope regions of the White Mtns into
adjacent Wrn ME. Given current QPF we will likely see some
minor flooding on rivers with headwaters in the SE
slopes...including the Pemi...Saco...and Swift. More significant
flooding is possible if we see locally higher amounts in these
regions. The high rainfall rate may also lead to urban and small
stream flooding...especially after midnight early Mon.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flash Flood Watch from 8 PM EDT this evening through Monday
afternoon for MEZ007>009-012>014-018>028.
Wind Advisory from midnight tonight to 11 AM EDT Monday for
MEZ007>009-012>014.
High Wind Warning from midnight tonight to 11 AM EDT Monday
for MEZ018>028.
NH...Flash Flood Watch from 8 PM EDT this evening through Monday
afternoon for NHZ001>015.
Wind Advisory from midnight tonight to 11 AM EDT Monday for
NHZ004>009-011-015.
High Wind Warning from midnight tonight to 11 AM EDT Monday
for NHZ010-012>014.
High Wind Warning from midnight tonight to 8 AM EDT Monday for
NHZ001>003.
MARINE...Storm Warning from 11 PM this evening to noon EDT Monday for
ANZ153-154.
Hurricane Force Wind Watch from late tonight through Monday
morning for ANZ150>152.
&&
SYNOPSIS...
NEAR TERM...Cempa/Legro
SHORT TERM...Legro
LONG TERM...Marine
AVIATION...Legro
MARINE...Legro/Marine
HYDROLOGY...Hazardous weather outlook, Oct 29, 4:05 AM EDT, 9 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 405 AM EDT Sun Oct 29 2017 MEZ018>028-NHZ010-012>014-300815- Interior York-Interior Cumberland-Androscoggin-Kennebec- Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln- Knox-Coastal Waldo-Strafford-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- 405 AM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT MONDAY... This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, central New Hampshire and southern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. High Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ007>009-012>014-NHZ004>009-011-015-300815- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Northern Carroll- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Cheshire-Western And Central Hillsborough- 405 AM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON... ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT MONDAY... This Hazardous Weather Outlook is for south central Maine, west central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NHZ001>003-300815- Northern Coos-Southern Coos-Northern Grafton- 405 AM EDT Sun Oct 29 2017 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY... This Hazardous Weather Outlook is for northern New Hampshire. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. High Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150>152-300815- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- 405 AM EDT Sun Oct 29 2017 ...HURRICANE FORCE WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Force Wind Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Force Wind Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ153-154-300815- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 405 AM EDT Sun Oct 29 2017 ...STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO NOON EDT MONDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:47 AM EDT | Hurricane Force Wind Watch | GYX | 9 hr | |
| Oct 29, 3:47 AM EDT | Storm Warning | GYX | 35 hr | |
| Oct 29, 3:59 AM EDT | High Wind Warning | GYX | Androscoggin, Cumberland, Kennebec, Knox, Lincoln, Sagadahoc and 2 more | 30 hr |
| Oct 29, 3:59 AM EDT | Wind Advisory | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 38 hr |
| Oct 29, 3:07 PM EDT | River Flood Warning | GYX | Oxford | 39 hr |
| Oct 29, 4:27 PM EDT | Coastal Flood Statement | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 18 hr |
| Oct 29, 3:07 PM EDT | River Flood Warning | GYX | Grafton | 35 hr |
| Oct 29, 3:07 PM EDT | River Flood Warning | GYX | Carroll | 35 hr |
Nearby
Hurricane Force Wind Warnings in Maine, 2017Every hurricane force wind warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.